Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: I. M. James
Title: Fibrewise topology
Additional book information Cambridge University Press, Cambridge, New York, New Rochelle, Melbourne, Sydney, 1989, x+198 pp., $49.50. ISBN 0-521-36090-0.


Review Information

Reviewer: Albrecht Dold
Journal: Bull. Amer. Math. Soc. 24 (1991), 246-248
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16001-5
PII: S 0273-0979(1991)16001-5